JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED DERIVATIONS OF BCI-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 31, Issue 4,  2009, pp.601-609
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2009.31.4.601
 Title & Authors
GENERALIZED DERIVATIONS OF BCI-ALGEBRAS
Ozturk, Mehmet Ali; Ceven, Yilmaz; Jun, Young-Bae;
  PDF(new window)
 Abstract
The notion of generalized derivations of a BCI-algebra is introduced, and some related properties are investigated. Also, the concept of a torsion free BCI-algebra is introduced and some properties are discussed.
 Keywords
p-semisimple BCI-algebra;p-atom;(generalized) derivation;torsion free BCI-algebra;
 Language
English
 Cited by
1.
PERMUTING TRI-f-DERIVATIONS IN LATTICES,;;

대한수학회논문집, 2011. vol.26. 1, pp.13-21 crossref(new window)
2.
ON GENERALIZED (α, β)-DERIVATIONS IN BCI-ALGEBRAS,;

Journal of applied mathematics & informatics, 2014. vol.32. 1_2, pp.27-38 crossref(new window)
1.
On left (θ,ϕ)-derivations in BCI-algebras, Journal of the Egyptian Mathematical Society, 2014, 22, 2, 157  crossref(new windwow)
2.
On derivations and their fixed point sets in residuated lattices, Fuzzy Sets and Systems, 2016, 303, 97  crossref(new windwow)
3.
Ont-Derivations of BCI-Algebras, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
4.
ON GENERALIZED (α, β)-DERIVATIONS IN BCI-ALGEBRAS, Journal of applied mathematics & informatics, 2014, 32, 1_2, 27  crossref(new windwow)
5.
On derivations of linguistic truth-valued lattice implication algebras, International Journal of Machine Learning and Cybernetics, 2016  crossref(new windwow)
6.
SYMMETRIC BI-(f, g)-DERIVATIONS IN LATTICES, Journal of the Chungcheong Mathematical Society, 2016, 29, 3, 491  crossref(new windwow)
7.
On(α,β)-Derivations in BCI-Algebras, Discrete Dynamics in Nature and Society, 2012, 2012, 1  crossref(new windwow)
8.
On Symmetric Left Bi-Derivations inBCI-Algebras, International Journal of Mathematics and Mathematical Sciences, 2013, 2013, 1  crossref(new windwow)
 References
1.
M. Aslam, A. B. Thaheem, A note on p-semisimple BCI-algebras, Math. Japon. 36(1), (1991), 39-45.

2.
M. Bresar, On the distance of the composition of the two derivations to the generalized derivations, Glasgow Math. J. 33(1), (1991), 89-93. crossref(new window)

3.
Y. B. Jun, E. H. Roh, On the BCI-G part of BCI-algebras, Math. Japon. 38(4), (1993), 697-702.

4.
Y. B. Jun, X. L. Xin, E. H. Roh, The role of atoms in BCI-algebras, Soochow J. Math. 30 (2004), no. 4, 491-506.

5.
Y. B. Jun, X. L. Xin, On derivation of BCI-algebras, Inform. Sci. 159 (2004), 167-176. crossref(new window)

6.
T. D. Lei, C. C. Xi, p-radical in BCI-algebras, Math. Japon. 30(4) (1985), 511-517.

7.
D. J. Meng, BCI-algebras and abelian groups, Math. Japon. 32(5) (1987), 693-696.

8.
J. Meng, Y. B. Jun, E. H. Roh, BCI-algebras of order 6, Math. Japan. 47(1) (1998), 33-43.

9.
E. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100. crossref(new window)

10.
X. L. Xin, E. H. Roh, J. C. Li, Some results on the BCl-G part of BCI-algebras, Far East J. Math. Sci. Special volume (Part II) (1997) 363-370.

11.
Q. Zhang, Some other characterizations of p-semisimple BCI-algebras, Math. Japan. 36(5) (1991) 815-817.